Volume 24, Issue 6
On Karush-Kuhn-Tucker Points for a Smoothing Method in Semi-Infinite Optimization

Oliver Stein

DOI:

J. Comp. Math., 24 (2006), pp. 719-732

Published online: 2006-12

Preview Full PDF 146 1682
Export citation
  • Abstract

We study the smoothing method for the solution of generalized semi-infinite optimization problems from (O.~Stein, G.~Still: Solving semi-infinite optimization problems with interior point techniques, SIAM J. Control Optim., 42(2003), pp.~769--788). It is shown that Karush-Kuhn-Tucker points of the smoothed problems do not necessarily converge to a Karush-Kuhn-Tucker point of the original problem, as could be expected from results in (F. Facchinei, H. Jiang, L. Qi: A smoothing method for mathematical programs with equilibrium constraints, Math. Program., 85(1999), pp.~107--134). Instead, they might merely converge to a Fritz John point. We give, however, different additional assumptions which guarantee convergence to Karush-Kuhn-Tucker points.

  • Keywords

Generalized semi-infinite optimization Stackelberg game Constraint qualification Smoothing NCP function

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-24-719, author = {}, title = {On Karush-Kuhn-Tucker Points for a Smoothing Method in Semi-Infinite Optimization}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {6}, pages = {719--732}, abstract = { We study the smoothing method for the solution of generalized semi-infinite optimization problems from (O.~Stein, G.~Still: Solving semi-infinite optimization problems with interior point techniques, SIAM J. Control Optim., 42(2003), pp.~769--788). It is shown that Karush-Kuhn-Tucker points of the smoothed problems do not necessarily converge to a Karush-Kuhn-Tucker point of the original problem, as could be expected from results in (F. Facchinei, H. Jiang, L. Qi: A smoothing method for mathematical programs with equilibrium constraints, Math. Program., 85(1999), pp.~107--134). Instead, they might merely converge to a Fritz John point. We give, however, different additional assumptions which guarantee convergence to Karush-Kuhn-Tucker points. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8786.html} }
TY - JOUR T1 - On Karush-Kuhn-Tucker Points for a Smoothing Method in Semi-Infinite Optimization JO - Journal of Computational Mathematics VL - 6 SP - 719 EP - 732 PY - 2006 DA - 2006/12 SN - 24 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8786.html KW - Generalized semi-infinite optimization KW - Stackelberg game KW - Constraint qualification KW - Smoothing KW - NCP function AB - We study the smoothing method for the solution of generalized semi-infinite optimization problems from (O.~Stein, G.~Still: Solving semi-infinite optimization problems with interior point techniques, SIAM J. Control Optim., 42(2003), pp.~769--788). It is shown that Karush-Kuhn-Tucker points of the smoothed problems do not necessarily converge to a Karush-Kuhn-Tucker point of the original problem, as could be expected from results in (F. Facchinei, H. Jiang, L. Qi: A smoothing method for mathematical programs with equilibrium constraints, Math. Program., 85(1999), pp.~107--134). Instead, they might merely converge to a Fritz John point. We give, however, different additional assumptions which guarantee convergence to Karush-Kuhn-Tucker points.
Oliver Stein. (1970). On Karush-Kuhn-Tucker Points for a Smoothing Method in Semi-Infinite Optimization. Journal of Computational Mathematics. 24 (6). 719-732. doi:
Copy to clipboard
The citation has been copied to your clipboard